1 doctor weighed in:

I have trouble getting an erection because of Avodart (dutasteride) which I have taken for over four years. How long must I stop it before my erection returns?

1 doctor weighed in
Dr. David Earle
Surgery

In brief: Check w/ your doctor

You can also check with your pharmacist.
Be sure to ask about alternative medication that may not cause erectile dysfunction to avoid problems from BPH from returning once off the meds. The length of time is probably different for different people however. Hope this helps!

In brief: Check w/ your doctor

You can also check with your pharmacist.
Be sure to ask about alternative medication that may not cause erectile dysfunction to avoid problems from BPH from returning once off the meds. The length of time is probably different for different people however. Hope this helps!
Dr. David Earle
Dr. David Earle
Thank
Get help from a real doctor now
Dr. Jack Hinkle
Board Certified,
406K people helped
Continue
111,000 doctors available
Read more answers from doctors